Proceedings of Tbilisi A. Razmadze Mathematical Institute

Table of Contents, v. 136, 2004

G. Bogveradze and S. Kharibegashvili.
On Some Nonlocal Problems for a Hyperbolic Equation of Second Order on a Plane, 136 (2004), 1-36 (pdf)
G. Dallakyan.
On Transformation of Coordinates Invariant Relative to the Sobolev space $W_p^{\mathcal{N}}(\Omega)$ with Polyhedral
Anisotropy, 136 (2004), 37-40 (pdf)
L. Ephremidze, G. Janashia, and E. Lagvilava.
A New Computational Algorithm of Spectral Factorization for Polynomial Matrix-Functions, 136 (2004), 41-46 (pdf)
U. Goginava and V. Tskhadaia.
On the Embedding $V[v(n)]\subset H_{p}^{\omega }$, 136 (2004), 47-54 (pdf)
A. Kharazishvili and A. Kirtadze.
On Algebraic Sums of Absolutely Negligible Sets, 136 (2004), 55-61 (pdf)
N. Khatiashvili.
On Linear Conjugation Problems with the Doubly Periodic Jump Line, 136 (2004), 63-84 (pdf)
G. Khuskivadze and V. Paatashvili.
On the Conformal Mapping of Simply Connected Domains with Non-Jordan Boundaries, 136 (2004), 85-90 (pdf)
N. Samko.
On Compactness of Integral Operators with a Generalized Weak singularity in Weighted Spaces of Continuous Functions in Weighted Spaces of Continuous Functions, 136 (2004), 91-113 (pdf)
L. Shapakidze.
On the Stability of Couette Flow Between Two Rotating Cylinders in the Presence of a Transverse Pressure Gradient, 136 (2004), 115-126 (pdf)
T. Shervashidze.
Limit Theorems for Weighted Sums of Independent Identically Distributed Random Vectors, 136 (2004), 127-134 (pdf)


E. Gordadze.
On a Boundary Value Problem of Linear Conjugation for Unclosed Arcs of the Class R, 136 (2004), 137-140 (pdf)
G. Khuskivadze and V. Paatashvili.
On the Dirichlet Problem for Harmonic Functions of Smirnov Classes in Doubly-Connected Domains, 136 (2004), 141-144 (pdf)
R. Koplatadze.
Generalized Ordinary Differential Equations of Emden-Fowler Type with Properties A and B, 136 (2004), 145-148 (pdf)
A. Meskhi.
On Two-weight Inequalities for Multiple Hardy-type Operators, 136 (2004), 149-153 (pdf)